# SDR AWXA200700189

- Difficulty date: February 5, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 56,742 hours, 25,252 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53480022213
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FOUND CORROSION ON EXTERNAL FUSELAGE SKIN, FR 70, S31R - S32R.  REPAIRED EXTERNAL FUSELAGE SKIN, FR 70, S31R - S32R IAW A320 SRM 53-00-11 FIGURE 235.
